Fisher's information for discretely sampled lévy processes

Research output: Contribution to journalArticlepeer-review

42 Scopus citations


This paper studies the asymptotic behavior of Fisher's information for a Lévy process discretely sampled at an increasing frequency. As a result, we derive the optimal rates of convergence of efficient estimators of the different parameters of the process and show that the rates are often nonstandard and differ across parameters. We also show that it is possible to distinguish the continuous part of the process from its jumps part, and even different types of jumps from one another.

Original languageEnglish (US)
Pages (from-to)727-761
Number of pages35
Issue number4
StatePublished - Jul 2008

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics


  • Jumps
  • Lévy process
  • Optimal estimation
  • Rate of convergence


Dive into the research topics of 'Fisher's information for discretely sampled lévy processes'. Together they form a unique fingerprint.

Cite this